Article info

Download PDFPDF

Nausea and vomiting associated with cancer chemotherapy: drug management in theory and in practice
Free
  1. Correspondence to:
    Dr R D W Hain
    Department of Paediatric Palliative Medicine, University of Wales College of Medicine, Llandough Hospital, Penlan Road, Cardiff CF64 2XX, UK; HainRDcardiff.ac.uk
View Full Text

Citation

Antonarakis ES, Hain RDW
Nausea and vomiting associated with cancer chemotherapy: drug management in theory and in practice

Publication history

  • Accepted January 18, 2004
  • First published August 20, 2004.
Online issue publication 
August 20, 2004

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.